# SDR CA990817028

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BO105CBS
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 4638302023
- Condition: Peeling
- Location: M/R Gearbox
- Part time: 1,255 hours
- Component: Zenith, 4638001001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) QUANTITY OF 3 BALLS IN SUBJECT BEARING WERE PEELING.
